# SDR 08FDEA04377

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON 3 FASTENER HOLES ON LEFT WING AT LOWER WING SKIN OUTER ACCESS DOOR CUTOUT AT PANEL NR 536AB.  3 CRACKED FASTENER HOLES ON LEFT HAND WING AT LOWER WING SKIN REPAIRED AS PER EA 1-5710-125557,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
